Notes on `Implicit finite difference approximation for time fractional diffusion equations [Comput. Math. Appl. 56 (2008) 1138-1145]

From MaRDI portal
Revision as of 08:20, 30 January 2024 by Import240129110113 (talk | contribs) (Created automatically from import240129110113)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:639125

DOI10.1016/J.CAMWA.2011.02.051zbMath1221.65217OpenAlexW2072279553MaRDI QIDQ639125

Yu-Xin Zhang, Heng-Fei Ding

Publication date: 18 September 2011

Published in: Computers \& Mathematics with Applications (Search for Journal in Brave)

Full work available at URL: https://doi.org/10.1016/j.camwa.2011.02.051






Related Items (6)




Cites Work




This page was built for publication: Notes on `Implicit finite difference approximation for time fractional diffusion equations [Comput. Math. Appl. 56 (2008) 1138-1145]